# SDR SWAA2021081328431

- Difficulty date: January 31, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY LOWER RH OTBD STOAGE COMPARTMENT2ND FROM BOTTOM; AFT SIDE L ANGLE CORRODED. / REMOVED AND REPLACED G4 GALLEY LOWER R/H OUTBOARD COMPARTMENT; 2ND FROM BOTTOM; L ANGLE AFT STOP IAW CMM 25-31-76 PG 3002 STEP 20 AND PG 7002 STEP 20 ' 'A-TAG # A02984
